Couldn't find what you looking for?

TRY OUR SEARCH!

I have been comfortably using tampons for several years now. I am constantly missing between 3 and 6 months of my period at a time. And I am yet to have any sexual intercourse. However, this week on my period whenever I insert a tampon I am getting these constant phases of nauseousness and no matter what I do the tampons are very uncomfortable~they are the same brand name and quality that I have been using and satisfied with in the previous years. Is this normal or is it something serious like a bad infection or something? If you have any information regarding this please let me know, I'm freaking out!! :'(

Loading...

I would stop using them and just use pads for awhile. If the sick feelings persist though go to the doctor immediatly. You can get toxic shock syndrome from using tampons and that is very serious. Its rare but still possible. In fact you may want to go get checked out anyway...just to be safe. Hopefully all is well and its just a fluke thing...but it never hurts to make sure right?

God bless

Angiek
Reply

Loading...